# SDR UALA2011022100858

- Difficulty date: February 18, 2011
- Submitted: February 21, 2011
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 44,769 hours, 12,317 cycles
- Engine: Pwa PW4056
- System (JASC): 3140 · Central Computers
- Part: Display
- Part number: 6227999003
- Part serial: 19
- Condition: Failed
- Location: Eicas
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EICAS COMPUTER FAILED ON ENG SHUTDOWN.  CONCURRED WITH CREW THAT LOWER CTR EICAS DISPLAY FAILS WITH EICAS DISPLAY MESSAGE.  REPLACED LOWER EICAS DISPLAY. OPS OK.
